# SDR SWIA201125419

- Difficulty date: January 7, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 23,319 hours, 19,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST OVERHEAD EMERGENCY LIGHT DOESN'T WORK.  (FLT 6394)  RELAMPED EMERGENCY LIGHT.
